# SDR UALA2012080804279

- Difficulty date: July 30, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 55,621 hours, 6,525 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, SEAT ROW 19 RIGHT.  SECURED CONNECTOR.  OPS CHECKED NORMAL.
